# SDR WRLA2002206

- Difficulty date: March 13, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC10
- Aircraft serial: 46836
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 976J86217
- Part serial: XZ2819
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, NR 3 GENERATOR OFF LIGHT ILLUMINATED NR 3 GENERATOR WAS RESET PER FCOM.  DURING CLIMB APPROXIMATELY 15,000 FEET NR 3 GENERATOR VOLTS AND FREQUENCIES WENT TO ZERO.  ATTEMPTED RESET NR 3 GENERATOR MAINTAINED VOLTS AND FREQUENCIES, LOAD FOR SECOND THEN WENT TO ZERO.  APU WAS USED TO POWER NR 1 AND 3 BUSES FOR SINGLE GENERATOR OPERATION.  AIRCRAFT RETURNED TO CCS FOR GENERATOR REPAIRS NR 1 GENERATOR SYSTEM WAS ON DMI.  RETURNED AND REPLACED NR 3 GENERATOR CONTROL UNIT PERFORMED ENGINE RUN UP AND SYSTEM OPS CHECKED.
